# SDR ANCF2014081201

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N632AV
- Make and model: Airbus A320-214
- Aircraft serial: 5632
- Aircraft time: 3,880,051 hours, 1,913 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF A/T FMA INDICATION WAS BLANKED WHEN AT FLX & MCT POSITION THE THRUST LEVELS WERE MOVED TO TAKEOFF & GA POSITION & NO INDICATION ON FVA WAS SHOWED EITHER, A LOW SPEED RTV WAS PERFORMED.  IAW AMM 22-96-00 PB 501 AFS OPERATIONAL TEST WAS PERFORMED SATISFACTORY & AMM 22-97-00-710-001 OPERATIONAL TEST LAND CAT III CAPABILITY WAS PERFORMED SATISFACTORY.  IAW AMM 32-42-27 PB 601 THE BRAKES WERE CHECKED & INSPECTED BY CONDITION NO FOUND DAMAGE.
